How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dochealey Your Own Question
dochealey
dochealey, Senior Consultant
Category: Health
Satisfied Customers: 7210
Experience:  Physician and Surgeon
4931939
Type Your Health Question Here...
dochealey is online now
A new question is answered every 9 seconds

I took 6 Advil pms to help me sleep and now I'm worried

Customer Question

I took 6 Advil pms to help me sleep and now I'm worried about it. Will I be okay?
JA: What are all the symptoms you're experiencing (e.g. loss of appetite, fever, rash)?
Customer: I was having trouble sleeping. I'm feeling a heaviness in my chest and stomach.
JA: How long has this been bothering you? Are you experiencing any vomiting or nausea?
Customer: Well the sleeping issue is chronic. The heaviness has been for a little while. I have not vomited.
JA: Anything else in your medical history you think the doctor should know?
Customer: I'm a type 1 diabetic with extremely high cholesterol levels and severe vitamin d deficiency.
Submitted: 4 months ago.
Category: Health
Expert:  dochealey replied 4 months ago.

Welcome to justanswer.I am Dr.Sawhney and your complete satisfaction is my goal.

Customer: replied 4 months ago.
Great, I'm just concerned.
Expert:  dochealey replied 4 months ago.

I will answer shortly.

Expert:  dochealey replied 4 months ago.
You have taken an overdose of diphenhydramine and Ibuprofen. Both these overdoses a mild to moderate and there should not be any danger to your life with this job. But this is something which should not be treated at home. You need to go to ER to have yourself examined and treated. I understand that this may not be what you wanted or expected to hear but I have to tell you the complete truth and be ethical. I hope you would not hold that against me when rating the answer.
Customer: replied 4 months ago.
I understand I just wanted to make sure that I didn't take enough to die from it. Thanks!
Expert:  dochealey replied 4 months ago.

Thanks and best of luck.Take care in the future.

You would be fine.

Do remember to rate my answer, hopefully, 5 stars.